View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Zhang, Wen-Bin
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
Mean-value theorems of multiplicative functions on additive arithmetic semigroups
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Mathematische Zeitschrift
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
1998
Volume ID
229
Issue ID
n/a
Page(s)
195-233
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
In this paper, we consider additive arithmetical semigroups of which the number (n) of elements of degree n in satisfies a general condition r G(n) = qn Annrn-1 + O(qnn-g) n = 1 where r1< ... >rr and A1,...,Ar are arbitrary real constants, q >1, rr 1, Ar > 0 and g > 1. We prove mean-value theorems for multiplicative functions on , which are essentially best possible in some sense as their counterparts in classical probabilistic number theory. (AU)....
read more